# SDR SWAA062661

- Difficulty date: July 26, 2006
- Submitted: July 27, 2006
- Operation: Air carrier
- Aircraft: N321SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23342
- Aircraft time: 64,234 hours, 59,916 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546431279
- Part serial: BN1213
- Condition: Debonded
- Location: Lt Wing Foreflap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 20Y CHECK, FOUND LT WING OUTBOARD FORE FLAP, LOWER SKIN DISBONDED AT INBOARD T/E WEDGE.  REMOVED AND REPLACED LT OUTBOARD FORE FLAP PER MM.
